# SDR ASAA2013011693691

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 3,931 hours, 1,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, DURING LANDING CHECK, LT PACK LIGHT ILLUMINATED, EXTINGUISHED WITH RESET.  PERFORMED LT PACK TEMP CONTROLLER BITE CK, REF FIM 21-62, TASK 801.  LOGGED TCV FAULT LAST FLT NO HISTORY LAST 60 DAYS.  PERFORMED FIM 21-62, TASK 830 TCV FAULT ISOLATION & FAULT CLEARED GROUND FUNCTIONAL TEST PASSED.  ACFT OK FOR ETOPS SERVICE.
